On the distribution of values of certain divisor functions

P. Erdös, R. R. Hall

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let {ε{lunate}d} be a sequence of nonnegative numbers and f(n) = Σ ε{lunate}d, the sum being over divisors d of n. We say that f has the distribution function F if for all c ≥ 0, the number of integers n ≤ x for which f(n) > c is asymptotic to xF(c), and we investigate when F exists and when it is continuous.

Original languageEnglish
Pages (from-to)52-63
Number of pages12
JournalJournal of Number Theory
Volume6
Issue number1
DOIs
Publication statusPublished - Feb 1974

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On the distribution of values of certain divisor functions'. Together they form a unique fingerprint.

  • Cite this